MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during an esophagogastroduodenoscopy (egd) performed on (b)(6) 2024.When the patient yawned, a small piece of bite blox broke off and was noticed before putting the scope into the patient's mouth.The procedure was completed with another bite blox.There were no patient complication as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18687119
Report Number3005099803-2024-00379
Device Sequence Number20641317
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public00816849010168
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown